# SDR DXTA201805250991

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 10,652 hours, 8,276 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE NOT DEVELOPING FULL POWER DURING CLIMB.  COULD NOT DUPLICATE DISCREPANCY. REMOVED AND REPLACED EEC INTERFACE PCB AS A PRECAUTIONARY IAW MM 24-51-01. RAN ENGINES A SECOND TIME IDLE,CRUISE,CLIMB AND TAKE-OFF NUMBERS ALL MATCH,  NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE.
